Items where Year is 2008

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | G | H | K | L | M | N | P | R | S | T | V | W
Number of items: 32.

A

Agwo, H. A. (2008) Oscillation of nonautonomous second order neutral delay dynamic equations on time scales. Albanian J. Math., 2 (2). pp. 81-89.

B

Beltraminelli, Stefano and Merlini, Danilo (2008) Other representations of the Riemann zeta function and an additional reformulation of the Riemann hypothesis. Albanian J. Math., 2 (4). pp. 293-305.

Beltraminelli, Stefano and Merlini, Danilo (2008) Riemann hypothesis: a numerical treatment of the Riesz and Hardy-Littlewood wave. Albanian J. Math., 2 (2). pp. 61-79.

Bhat, V. K. (2008) Decomposability of extension rings. Albanian J. Math., 2 (4). pp. 283-291.

G

Günther, Annika and Nebe, Gabriele (2008) Clifford-Weil groups for finite group rings, some examples. Albanian J. Math., 2 (3). pp. 185-198.

Günther, Annika and Nebe, Gabriele and Rains, Eric M. (2008) Clifford-Weil groups of quotient representations. Albanian J. Math., 2 (3). pp. 159-169.

H

Hashorva, Enkelejd and Hüsler, Jürg (2008) The number and sum of near m-extremes. Albanian J. Math., 2 (1). pp. 33-43.

K

Kohnert, Axel (2008) Construction of linear codes having prescribed primal-dual minimum distance with applications in cryptography. Albanian J. Math., 2 (3). pp. 221-227.

Kotorowicz, Monika (2008) Sierpiński gasket-based graphs in coding theory. Albanian J. Math., 2 (3). pp. 235-239.

L

Lakrib, Mustapha (2008) Boundary value problems for second order convex and nonconvex differential inclusions with integral boundary conditions. Albanian J. Math., 2 (2). pp. 91-99.

Li, Songxiao and Shamoyan, Romi (2008) A note on inequalities in multifunctional analytic spaces. Albanian J. Math., 2 (2). pp. 101-109.

Lončar, Ivan (2008) Inverse limits of H-closed spaces. Albanian J. Math., 2 (2). pp. 47-55.

M

Magaard, Kay and Völklein, Helmut and Wiesend, Götz (2008) The combinatorics of degenerate covers and an application for general curves of genus 3. Albanian J. Math., 2 (3). pp. 145-158.

N

Nabongo, Diabate and Boni, Théodore K. (2008) Numerical blow-up and asymptotic behavior for a semilinear parabolic equation with a nonlilnear boundary condition. Albanian J. Math., 2 (2). pp. 111-124.

Noor, Khalida Inayat (2008) On generalized quasi-convex functions. Albanian J. Math., 2 (2). pp. 57-60.

Noor, Muhammad Aslam (2008) Implicit Wiener-Hopf equations and quasi variational inequalities. Albanian J. Math., 2 (1). pp. 15-25.

Noor, Muhammad Aslam (2008) Some iterative algorithms for extended general variational inequalities. Albanian J. Math., 2 (4). pp. 265-275.

Noor, Muhammad Aslam and Yao, Yonghong and Liou, Yeong-Cheng (2008) Extragradient method for equilibrium problems and variational inequalities. Albanian J. Math., 2 (2). pp. 125-138.

P

Parfionov, Georges and Zapatrin, Romàn R. (2008) Quantum channels with continuous input alphabet. Albanian J. Math., 2 (3). pp. 259-265.

Pjero, N. and Ramasa\cco, M. and Shaska, T. (2008) Degree even coverings of elliptic curves by genus 2 curves. Albanian J. Math., 2 (3). pp. 241-248.

Purkait, S. and Sury, B. (2008) Some vanishing sums involving binomial coefficients in the denominator. Albanian J. Math., 2 (1). pp. 27-32.

R

Romaczuk, Urszula (2008) A new encryption and signing algorithm. Albanian J. Math., 2 (3). pp. 215-220.

S

Saadati, R. and Vaezpour, S. M. and Vahidi, J. (2008) Common fixed point theorem in intuitionistic fuzzy metric spaces. Albanian J. Math., 2 (4). pp. 277-282.

Sanjeewa, R. and Shaska, T. (2008) Determining equations of families of cyclic curves. Albanian J. Math., 2 (3). pp. 199-213.

Shaska, T. and Qarri, M. (2008) Algebraic aspects of digital communications. Albanian J. Math., 2 (3). pp. 141-144.

Shaska, T. and Wijesiri, G. S. and Wolf, S. and Woodland, L. (2008) Degree 4 coverings of elliptic curves by genus 2 curves. Albanian J. Math., 2 (4). pp. 307-318.

Shaska, Tanush and Ustimenko, V. (2008) On some applications of graphs to cryptography and turbocoding. Albanian J. Math., 2 (3). pp. 249-255.

Siap, Irfan (2008) CT burst error weight enumerator of array codes. Albanian J. Math., 2 (3). pp. 171-178.

T

Tun\c, Cemil (2008) On the instability of solutions to a certain class of non-autonomous and non-linear ordinary vector differential equations of sixth order. Albanian J. Math., 2 (1). pp. 7-13.

V

Varbanov, Zlatko (2008) On identification for sources extended to model with lies. Albanian J. Math., 2 (3). pp. 179-184.

W

Walsh, P. G. (2008) On a question of Kaplansky. II. Albanian J. Math., 2 (1). pp. 3-6.

Wroblewska, Aneta (2008) On some properties of graph based public keys. Albanian J. Math., 2 (3). pp. 229-234.

This list was generated on Sat Dec 16 06:53:15 2017 UTC.